Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 950572, 4 pages
Research Article

Splitting Groups with Basis Property

Al Imam Muhammad Ibn Saud Islamic University, P.O. Box 90189, Riyadh 11613, Saudi Arabia

Received 8 October 2013; Accepted 12 November 2013; Published 6 February 2014

Academic Editors: E. Bannai and H. You

Copyright © 2014 Abdullah Aljouiee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Aljouiee, “Splitting Groups with Basis Property,” Chinese Journal of Mathematics, vol. 2014, Article ID 950572, 4 pages, 2014.